# SDR IPXA11570493

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5610 · Flight Compartment Windows
- Part: Jam-Nut
- Condition: Loose
- Location: Sliding Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SLIDING WINDOW LOCK BINDING AFTER PRESSURIZED FLIGHT.  FOUND LINK ARM JAM NUT LOOSE.  CHECKED LINK ARM DIMENSIONS IAW AMM 56-11-02-5. WINDOW OPS CK NORMAL.
